Alert archive / Mississippi / Tornado Warnings in 2008
Tornado Warning 23, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Feb 5, 2008, 4:59 PM CST for Coahoma County, Quitman County, Mississippi. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 5, 2008, 4:59 PM CST (22:59 UTC)
- Expired
- Feb 5, 2008, 5:45 PM CST
- In force
- 46 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Coahoma County, MS, Quitman County, MS
The radar
The Memphis radar (KNQA), 152 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 5, 5:13 PM CST | HAIL 0.75 | Dublin, MS | |
| Feb 5, 5:23 PM CST | HAIL 1 | Clarksdale, MS | QUARTER SIZE HAIL IN CLARKSDALE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 5, 3:09 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 654 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 250 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KMEG 052300
TORMEG
MSC027-119-052345-
/O.NEW.KMEG.TO.W.0023.080205T2259Z-080205T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
459 PM CST TUE FEB 5 2008
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 545 PM CST
* AT 459 PM CST...A TORNADO WAS REPORTED 19 MILES SOUTHWEST OF
BOBO...OR ABOUT 6 MILES SOUTHWEST OF SHELBY...MOVING NORTHEAST
AT 50 MPH. GOLFBALL SIZE HAIL IS LIKELY WITH THIS STORM.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHERARD...DUBLIN...CLARKSDALE...KINGS...JONESTOWN...LAMBERT...BELEN
AND MARKS.
.IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF
THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3399 9068 3411 9069 3412 9083 3443 9056
3426 9016 3407 9043 3408 9045 3406 9045
3397 9058 3397 9065
TIME...MOT...LOC 2259Z 229DEG 46KT 3392 9079
$$1 follow-up statement
000
WWUS54 KMEG 052314
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
514 PM CST TUE FEB 5 2008
MSC027-119-052345-
/O.CON.KMEG.TO.W.0023.000000T0000Z-080205T2345Z/
COAHOMA MS-QUITMAN MS-
514 PM CST TUE FEB 5 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR SOUTHERN
QUITMAN AND COAHOMA COUNTIES...
AT 514 PM CST...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD
JUST NORTH OF SHELBY. THIS TORNADO WAS LOCATED 7 MILES SOUTHEAST OF
BOBO...OR ABOUT 10 MILES NORTHEAST OF SHELBY...MOVING NORTHEAST AT
50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHERARD...DUBLIN...CLARKSDALE...LYON...KINGS...COAHOMA...JONESTOWN...
LAMBERT...BELEN AND MARKS.
LAT...LON 3399 9068 3411 9069 3412 9083 3443 9056
3426 9016 3407 9043 3408 9045 3406 9045
3397 9058 3397 9065
TIME...MOT...LOC 2314Z 229DEG 46KT 3405 9062
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Feb 5, 2:19 PM CST, 2 hours 40 minutes earlier.
Area forecast discussion, Feb 5, 2:19 PM CST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
219 PM CST TUE FEB 5 2008
.DISCUSSION...
SIGNIFICANT SEVERE WEATHER OUTBREAK LIKELY ACROSS THE MID SOUTH
LATER THIS AFTERNOON AND TONIGHT.
THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS ACROSS MUCH OF THE
MID SOUTH INCLUDING EASTERN ARKANSAS...THE MISSOURI
BOOTHEEL...WEST TENNESSEE AND NORTHWEST MISSISSIPPI. ELSEWHERE
THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS.
A STRONG UPPER TROF CONTINUES TO PUSH INTO THE SOUTHERN PLAINS
WITH THE 500 MB SPEED MAX STARTING TO SPREAD NORTHEAST TOWARD THE
ARKLATEX. A SURFACE LOW WAS LOCATED OVER SE OKLAHOMA AND WESTERN
ARKANSAS. THIS SURFACE LOW WILL DEEPEN TO 997 MB AND TRACK
NORTHEAST INTO N CENTRAL ARKANSAS AND SE MISSOURI THIS EVENING
WHILE A STRONG COLD FRONT STARTS TO PUSH EAST ACROSS ARKANSAS.
THE AIRMASS ACROSS THE MID SOUTH CONTINUES TO DESTABILIZE WITH
SURFACE TEMPS IN THE MID TO UPPER 70S AND SURFACE DEWPOINTS IN THE
LOWER TO MID 60S...HIGH TEMP RECORD HAS ALREADY BEEN BROKEN AT
MEMPHIS. AS A RESULT SBCAPES HAVE CLIMBED TO BETWEEN 1000 AND 1500
J/KG ACROSS THE MID SOUTH. THE DEEPENING SURFACE LOW WILL TRACK
JUST TO THE NORTH AND WEST OF THE MID SOUTH AND THIS WILL SERVE TO
ENHANCE THE LOW LEVEL SHEAR BY BACKING THE LOW LEVEL WINDS
SLIGHTLY PRODUCING 0-1KM HELICITY VALUES OVER 300 M2/S2. MEANWHILE
THE 500 MB SPEED MAX SPREADING INTO THE ARKLATEX WILL CONTINUE TO
MOVE TOWARD THE MID SOUTH PRODUCING TREMENDOUS VERTICAL SHEAR.
THE 18Z LZK SOUNDING INDICATES THAT THE BOUNDARY LAYER CONTINUING
TO DEEPEN WITH A WEAKENING AND LIFTING CAP AT 700 MB. MID LEVEL
LAPSE RATES ABOVE THE CAP ARE VERY STEEP...GREATER THAN 7 C/KM. AS
THE UPPER TROF APPROACHES AND HEIGHT FALLS SPREAD ACROSS THE WARM
SECTOR THE CAP WILL CONTINUE TO ERODE AND THE SHOWERS AND
THUNDERSTORMS DEVELOPING ACROSS THE WARM SECTOR WILL INTENSIFY
AND MAY BECOME DISCRETE SUPERCELLS LATER THIS AFTERNOON AND INTO
THE EVENING HOURS. THESE DISCRETE SUPERCELLS MAY PRODUCE DAMAGING
WINDS...HAIL AND POSSIBLY TORNADOES. THERE IS THE POTENTIAL FOR
STRONG TORNADOES TO DEVELOP WITH THESE DISCRETE SUPERCELLS THAT
FORM IN THE WARM SECTOR AHEAD OF THE FRONT LATER THIS AFTERNOON
INTO TH EVENING HOURS.
IN ADDITION THE DISCRETE CELLS WILL EVENTUAL MERGE INTO A LINE OR
LINE SEGMENTS ALONG AND AHEAD OF THE COLD FRONT AS IT PUSHES
THROUGH TONIGHT. THE SYSTEM IS MOVING A LITTLE SLOWER AND IT LOOKS
LIKE THE BEST TIME FOR SEVERE WEATHER WILL BE LATE THIS AFTERNOON
INTO THE OVERNIGHT HOURS.
WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT FOR WINDS OF 25
MPH WITH GUSTS TO 40 MPH OR HIGHER AHEAD OF AND JUST BEHIND THE
FRONT.
THE FRONT WILL EXIT THE MID SOUTH AFTER MIDNIGHT AND COOL HIGH
PRESSURE BUILDS IN FOR WEDNESDAY WITH BREEZY CONDITIONS AND TEMPS
IN THE 40S NORTH TO LOWER 50S SOUTH. A SERIES OF WEAK UPPER TROFS
SWINGS THROUGH FOR THURSDAY AND FRIDAY RESULTING IN AN INCREASE IN
CLOUDS AND MAYBE SOME PRECIP ACROSS THE NORTHERN TIER...BUT NOT
CONFIDENT ENOUGH TO MENTION. A STRONGER UPPER TROF DIGS INTO THE
EASTERN U.S. DURING THE WEEKEND RESULTING IN SOME COLDER TEMPS AND
DRY WEATHER. GFS AND ECMWF AT ODDS BY THE BEGINNING OF NEXT WEEK.
THE GFS HAS AN UPPER LOW OVER THE TX BIG BEND REGION WITH
SOUTHWEST FLOW ACROSS THE REGION AND MOISTURE RETURNING ACROSS THE
REGION. MEANWHILE THIS SYSTEM IS ABSENT FROM THE ECMWF AND AS A
RESULT THE FLOW IS WESTERLY AND DRY. ATTM WILL INTRODUCE LOW END
CHANCE POPS FOR TUE WITH LOW CONFIDENCE.
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 46 48 31 55 / 100 10 10 10
MKL 48 49 27 50 / 100 20 10 10
JBR 42 47 29 51 / 100 10 10 10
TUP 52 54 30 55 / 100 20 10 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Feb 5, 4:28 PM CST, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 428 PM CST TUE FEB 5 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-070030- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 428 PM CST TUE FEB 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS ACROSS EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE AND NORTHWEST MISSISSIPPI. AREAS IN THE HIGH RISK ARE GENERALLY NORTH AND WEST OF A LINE FROM LEXINGTON TENNESSEE TO OXFORD MISSISSIPPI. A MODERATE RISK FOR SEVERE THUNDERSTORMS IS LOCATED ELSEWHERE ACROSS THE MIDSOUTH...SOUTH AND EAST OF THIS LINE. A WARM...MOIST...AND UNSTABLE AIRMASS REMAINS IN PLACE ACROSS THE MIDSOUTH AHEAD OF A STRONG COLD FRONT THAT WILL SLOWLY APPROACH FROM THE WEST. THE STRONG UPPER LEVEL DISTURBANCE MOVING OVER THE REGION THIS EVENING CONTINUES TO GENERATE ROTATING THUNDERSTORMS SOME WHICH WILL BE SEVERE. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...AND TORNADOES. THE POTENTIAL WILL ALSO EXIST FOR STRONG TORNADOES TO DEVELOP. AN ADDITIONAL LINE OF SEVERE THUNDERSTORMS WILL DEVELOP JUST AHEAD OF THE COLD FRONT AS IT MOVES ACROSS THE AREA OVERNIGHT. THE PRIMARY TIME FRAME FOR SEVERE THUNDERSTORMS WILL BE UNTIL 10 PM CST FOR AREAS WEST OF THE MISSISSIPPI RIVER AND UNTIL 2 AM CST WEDNESDAY FOR AREAS ALONG AND EAST OF THE MISSISSIPPI RIVER. THE STRONG COLD FRONT WILL MOVE OUT OF THE FORECAST AREA AFTER 2 AM CST WEDNESDAY MORNING BRINGING AN END TO THE SEVERE WEATHER THREAT. STRONG WINDS WILL CONTINUE IN ADVANCE AND THEN IMMEDIATELY BEHIND THE STRONG COLD FRONT UNTIL MIDNIGHT. WIND SPEEDS AROUND 25 MPH WITH GUSTS OF 40 MPH OR HIGHER CAN BE EXPECTED. A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE MID SOUTH UNTIL MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE REQUIRED THROUGH MIDNIGHT ACROSS THE ENTIRE AREA. OKULSKI
In the hours before
Special weather statement, Feb 5, 3:32 PM CST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 332 PM CST TUE FEB 5 2008 ARZ049-058-052145- PHILLIPS AR-LEE AR- 332 PM CST TUE FEB 5 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTH CENTRAL LEE COUNTY IN EASTERN ARKANSAS... NORTHERN PHILLIPS COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHEAST OF WATKINS CORNER AT 332 PM CST...MOVING NORTHEAST AT 70 MPH. PEOPLE IN LEE AND PHILLIPS COUNTIES...INCLUDING THE CITY OF MARVELL...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 345 PM CST.
Special weather statement, Feb 5, 3:59 PM CST, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 359 PM CST TUE FEB 5 2008 ARZ036-048-052215- ST. FRANCIS AR-CRITTENDEN AR- 359 PM CST TUE FEB 5 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS... EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 12 MILES SOUTHWEST OF HUGHES AT 359 PM CST... MOVING NORTHEAST AT 70 MPH. PEOPLE IN CRITTENDEN AND ST. FRANCIS COUNTIES...INCLUDING THE CITY OF HUGHES...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 415 PM CST.
Special weather statement, Feb 5, 4:32 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 432 PM CST TUE FEB 5 2008 ARZ058-MSZ007-052245- PHILLIPS AR-TUNICA MS- 432 PM CST TUE FEB 5 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHEASTERN PHILLIPS COUNTY IN EASTERN ARKANSAS... SOUTHWESTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING WAS LOCATED OVER HELENA AT 432 PM CST...MOVING NORTHEAST AT 65 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN PHILLIPS AND TUNICA COUNTIES...INCLUDING THE CITIES OF HELENA AND WEST HELENA...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 445 PM CST. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Local storm report, Feb 5, 4:43 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
443 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 4 E MARVELL 34.56N 90.84W
02/05/2008 E0.75 INCH PHILLIPS AR POST OFFICE
PENNY SIZE HAIL IN POPLAR GROVE.
&&
MBSLocal storm report, Feb 5, 4:44 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
444 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 4 E MARVELL 34.56N 90.84W
02/05/2008 E0.75 INCH PHILLIPS AR POST OFFICE
PENNY SIZE HAIL IN POPLAR GROVE.
&&
MBSLocal storm report, Feb 5, 4:56 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
456 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 4 E MARVELL 34.56N 90.84W
02/05/2008 E0.75 INCH PHILLIPS AR POST OFFICE
PENNY SIZE HAIL IN POPLAR GROVE.
0450 PM HAIL 3 N BARTLETT 35.26N 89.84W
02/05/2008 E0.75 INCH SHELBY TN AMATEUR RADIO
PENNY SIZE HAIL AT THE INTERSECTION OF PLEASANT RIDGE AND
AUSTEN PEAY.
&&
MBSThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 4:19 PM CST | Severe Thunderstorm Warning | MEG | DeSoto, Tate | 41 min |
| Feb 5, 4:23 PM CST | Tornado Warning | MEG | DeSoto, Tate | 42 min |
| Feb 5, 4:34 PM CST | Severe Thunderstorm Warning | MEG | Panola, Quitman, Tallahatchie | 41 min |
| Feb 5, 4:36 PM CST | Tornado Warning | MEG | Tunica | 24 min |
| Feb 5, 4:56 PM CST | Tornado Warning | MEG | DeSoto, Tunica | 34 min |
| Feb 5, 5:07 PM CST | Tornado Warning | MEG | Panola, Quitman, Tallahatchie | 38 min |
| Feb 5, 5:13 PM CST | Flash Flood Warning | MEG | Quitman, Tallahatchie | 62 min |
| Feb 5, 5:21 PM CST | Tornado Warning | MEG | DeSoto | 39 min |
| Feb 5, 5:32 PM CST | Tornado Warning | MEG | Lafayette, Marshall, Panola, Tate | 43 min |
| Feb 5, 5:35 PM CST | Flash Flood Warning | MEG | Panola | 55 min |
| Feb 5, 5:37 PM CST | Tornado Warning | MEG | Panola, Quitman | 23 min |
| Feb 5, 5:41 PM CST | Tornado Warning | MEG | Lafayette | 19 min |
Nearby
Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.